Resultats globals: 28 registres trobats en 0.02 segons.
Articles, 3 registres trobats
Llibres i col·leccions, 1 registres trobats
Documents de recerca, 23 registres trobats
Materials acadèmics, 1 registres trobats
Articles 3 registres trobats  
1.
30 p, 250.6 KB Asymptotic L1-decay of solutions of the porous medium equation to self-similarity / Carrillo de la Plata, José Antonio (University of Texas at Austin. Department of Mathematics) ; Toscani., G. (University of Pavia. Department of Mathematics)
We consider the flow of gas in an N-dimensional porous medium with initial density v0(x) ≥ 0. The density v(x, t) then satisfies the nonlinear degenerate parabolic equation vt = ∆vm where m > 1 is a physical constant. [...]
2000 - 10.1512/iumj.2000.49.1756
Indiana University mathematics journal, Vol. 49, No. 1 (2000) , p. 113-142  
2.
15 p, 420.8 KB Collective behavior of animals: swarming and complex patterns / Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rosado Linares, Jesús (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
En esta nota repasamos algunos modelos basados en individuos para describir el movimiento colectivo de agentes, a lo que nos referimos usando la voz inglesa swarming. Estos modelos se basan en EDOs (ecuaciones diferenciales ordinarias) y muestran un comportamiento asintótico complejo y rico en patrones, que mostramos numéricamente. [...]
In this short note we review some of the individual based models of the collective motion of agents, called swarming. These models based on ODEs (ordinary differential equations) exhibit a complex rich asymptotic behavior in terms of patterns, that we show numerically. [...]

2010 - 10.3989/arbor.2010.746n1252
Arbor, Vol. 186, Núm. 746 (2010) , p. 1035-1049  
3.
21 p, 212.5 KB Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualdani, M. P. (University of Texas at Austin. Department of Mathematics) ; Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)
A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. [...]
2008 - 10.5565/PUBLMAT_52208_08
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 413-433  

Llibres i col·leccions 1 registres trobats  
1.
73 p, 2.1 MB Grups d'Estudi de Matemàtica i Tecnologia : Barcelona, July 2007 / Grups d'Estudi de Matemàtica i Tecnologia (2007 : Barcelona, Catalunya) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Fossas Colet, Enric (Universitat Politècnica de Catalunya) ; Solà-Morales, Joan (Universitat Politècnica de Catalunya) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica ; Universitat Politècnica de Catalunya. Facultat de Matemàtiques i Estadística
Centre de Recerca Matemàtica 2008 (CRM documents ; 1)  

Documents de recerca 23 registres trobats  1 - 10següentfinal  anar al registre:
1.
236 p, 10.5 MB Qualitative properties of stationary states of some nonlocal interaction equations / Balagué Guardia, Daniel ; Carrillo de la Plata, José Antonio, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cañizo Rincón, José Alfredo, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En aquesta tesi estudiem l'estabilitat d'estats estacionaris d'alguns models d'interacció, de fragmentació i de comportament de col·lectius. Tots aquests models comparteixen la propietat de no localitat i l'existència d'un funcional de Lyapunov. [...]
In this dissertation, we study the stability of stationary states for some interaction equations and for fragmentation and swarming models. All these models share the common property of nonlocality and the existence of a Lyapunov functional. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2013  
2.
232 p, 1.8 MB Analysis of some diffusive and kinetic models in mathematical biology and physics / Rosado Linares, Jesús ; Carrillo de la Plata, José Antonio, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Bellaterra: Universitat Autònoma de Barcelona, 2011
2 documents
3.
24 p, 512.6 KB Analysis of nonlinear noisy integrate & fire neuron models: blow-up and steady states / Cáceres, María J. (Universidad de Granada. Departamento de Matemática Aplicada) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Perthame, Benoît (Laboratoire Jacques-Louis Lions (París, França)) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Nonlinear Noisy Leaky Integrate and Fire (NNLIF) models for neurons networks can be written as Fokker-Planck-Kolmogorov equations on the probability density of neurons, the main parameters in the model being the connectivity of the network and the noise. [...]
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 970)  
4.
18 p, 272.6 KB Refined asymptotics for the subcritical Keller-Segel system and related functional inequalities / Calvez, Vincent (Ecole Normale Supérieure de Lyon) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We analyze the rate of convergence towards self-similarity for the subcritical Keller-Segel system in the radially symmetric two-dimensional case and in the corresponding one-dimensional case for logarithmic interaction. [...]
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 958)  
5.
48 p, 405.8 KB Discontinuous Galerkin methods for the Multi-dimensional Vlasov-Poisson problem / Ayuso de Dios, Blanca (Centre de Recerca Matemàtica) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Shu, C.-W. (Brown University. Division of Applied Mathematics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We introduce and analyze two new semi-discrete numerical methods for the multi-dimensional Vlasov-Poisson system. The schemes are constructed by combing a discontinuous Galerkin approximation to the Vlasov equation together with a mixed finite element method for the Poisson problem. [...]
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 962)  
6.
25 p, 2.4 MB A numerical solver for a nonlinear Fokker-Planck equation representation of neuronal network dynamics / Cáceres, María J. (Universidad de Granada. Departamento de Matemática Aplicada) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tao, Louis (Peking University. Plant Genetics Engineering) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
To describe the collective behavior of large ensembles of neurons in neuronal network, a kinetic theory description was developed in [13, 12], where a macroscopic representation of the network dynamics was directly derived from the microscopic dynamics of individual neurons, which are modeled by conductance-based, linear, integrate-and-fire point neurons. [...]
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 938)  
7.
25 p, 415.3 KB A decision-making Fokker-Planck model in computational neuroscience / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cordier, Stéphane (University of Orleans. Department of Mathematics) ; Mancini, Simona (University of Orleans. Department of Mathematics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Minimal models for the explanation of decision-making in computational neuroscience are based on the analysis of the evolution for the average firing rates of two interacting neuron populations. While these models typically lead to multi-stable scenario for the basic derived dynamical systems, noise is an important feature of the model taking into account finite-size effects and robustness of the decisions. [...]
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 919)  
8.
49 p, 515.7 KB Discontinuous Galerkin methods for the one-dimensional Vlasov-Poisson system / Ayuso de Dios, Blanca (Universidad Autónoma de Madrid. Departamento de Matemáticas) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Shu, C.-W. (Brown University. Division of Applied Mathematics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We construct a new family of semi-discrete numerical schemes for the approximation of the one-dimensional periodic Vlasov-Poisson system. The methods are based on the coupling of discontinuous Galerkin approximation to the Vlasov equation and several finite element (conforming, non-conforming and mixed) approximations for the Poisson problem. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 900)  
9.
26 p, 1.1 MB A mixed finite element method for nonlinear diffusion equations / Burger, Martin (Institut für Numerische und Angewandte Mathematik (Munster, Alemanya)) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wolfram, Marie-Therese (University of Cambridge. Department of Applied Mathematics and Theoretical Physics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We propose a mixed finite element method for a class of nonlinear diffusion equations, which is based on their interpretation as gradient flows in optimal transportation metrics. We introduce an appropriate linearization of the optimal transport problem, which leads to a mixed symmetric formulation. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 891)  
10.
15 p, 204.6 KB Rigorous derivation of a nonlinear diffusion equation as fast-reaction limit of a continuous coagulation-fragmentation model with diffusion / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Desvillettes, L. (École Normale Supérieure de Cachan (Cachan, França)) ; Fellner, K. (University of Cambridge. Department of Applied Mathematics and Theoretical Physics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Weak solutions of the spatially inhomogeneous (diffusive) Aizenmann-Bak model of coagulation-breakup within a bounded domain with homogeneous Neumann boundary conditions are shown to converge, in the fast reaction limit, towards local equilibria determined by their mass. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 887)  

Documents de recerca : 23 registres trobats   1 - 10següentfinal  anar al registre:
Materials acadèmics 1 registres trobats  
1.
7 p, 79.9 KB Equacions en derivades parcials [100119] / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2009-10
Matemàtiques [777]
Enginyeria Informàtica i Graduat o Graduada en Matemàtiques [780]
Graduat en Física i en Matemàtiques [779]  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.